# SDR SWAA2022011777695

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rh Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IN MAIN LANDING GEAR R/H WHEEL WELL ON THE VAPOR BARRIER JUST INBOARD OF THE PACK EXHAUST IS DISBONDING AND COMING APART / REMOVED PREVIOUS REPAIR AND REPAIRED CRACK ON MAIN LANDING GEAR R/H WHEEL WELL ON THE VAPOR BARRIER JUST INBOARD OF THE PACK EXHAUST PER SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0.
